М. Р. Габдуллин, А. О. Радомский, “Числа, удаленные от простых, образуют базис порядка 2”, Матем. сб., 215:5 (2024), 47–70 [M. R. Gabdullin, A. O. Radomskii, “Prime avoiding numbers is a basis of order 2”, Mat. Sb., 215:5 (2024), 47–70]
М. Р. Габдуллин, А. О. Радомский, “Числа, удаленные от простых, образуют базис порядка 2”, Матем. сб., 215:5 (2024), 47–70; M. R. Gabdullin, A. O. Radomskii, “Prime avoiding numbers form a basis of order 2”, Sb. Math., 215:5 (2024), 612–633
Rainer Dietmann, Christian Elsholtz, Alexander Kalmynin, Sergei Konyagin, James Maynard, “Longer gaps between values of binary quadratic forms”, Int. Math. Res. Not. IMRN, 2023:12 (2023), 10313–10349